# SDR HNAA20120300446

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 58,752 hours, 65,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN CABIN AND FLIGHT DECK, DURING FLIGHT WITH ENG BLEEDS ON.  MX INSPECTED BOTH ENG INTAKES, NO EVIDENCE OF ANY OIL LEAKS.  CHECKED BOTH ENG QTYS NO OIL REQUIRED. GROUND RAN BOTH ENGS, CONFIRMED BLEEDS OPERATE NORMALLY.  RAN ENGS FOR SEVERAL MINS WITH BLEEDS ON, OPS NORMAL AT THIS TIME.
